AMS eContent Search Results
Matches for: msc=(76D07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Erik Burman and Peter Hansbo. Stabilized nonconforming finite element methods for data assimilation in incompressible flows. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Panayiotis Vafeas. On the integro-differential general solution for the unsteady micropolar Stokes flow of a conducting ferrofluid. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[3] Reinhard Farwig, Christian Simader, Hermann Sohr and Werner Varnhorn. General properties of the Helmholtz decomposition in spaces of $L^q$-type. Contemporary Mathematics 666 (2016) 163-177.
Book volume table of contents   
View Article: PDF

[4] Hind Al Baba, Chérif Amrouche and Miguel Escobedo. Analyticity of the semi-group generated by the Stokes operator with Navier-type boundary conditions on $L^{p}$-spaces. Contemporary Mathematics 666 (2016) 23-40.
Book volume table of contents   
View Article: PDF

[5] R. Rautmann. Decomposition of the homogeneous space $\hat{W}^{1,2}$ with respect to the Dirichlet form $\langle\nabla u, \nabla v \rangle$ and applications. Contemporary Mathematics 666 (2016) 279-288.
Book volume table of contents   
View Article: PDF

[6] Grigor Nika and Bogdan Vernescu. Dilute emulsions with surface tension. Quart. Appl. Math. 74 (2016) 89-111.
Abstract, references, and article information
View Article: PDF

[7] M. Hadjinicolaou, G. Kamvyssas and E. Protopapas. Stokes flow applied to the sedimentation of a red blood cell. Quart. Appl. Math. 73 (2015) 511-523. MR 3400756.
Abstract, references, and article information
View Article: PDF

[8] Franck Boyer, Stella Krell and Flore Nabet. Inf-Sup stability of the discrete duality finite volume method for the 2D Stokes problem. Math. Comp. 84 (2015) 2705-2742.
Abstract, references, and article information   
View Article: PDF

[9] Daniele A. Di Pietro and Simon Lemaire. An extension of the Crouzeix--Raviart space to general meshes with application to quasi-incompressible linear elasticity and Stokes flow. Math. Comp. 84 (2015) 1-31.
Abstract, references, and article information   
View Article: PDF

[10] Junping Wang and Xiu Ye. A weak Galerkin mixed finite element method for second order elliptic problems. Math. Comp. 83 (2014) 2101-2126. MR 3223326.
Abstract, references, and article information   
View Article: PDF

[11] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[12] Pu Song and Ivan Yotov. Coupling surface and subsurface flows with curved interfaces. Contemporary Mathematics 586 (2013) 331-339.
Book volume table of contents   
View Article: PDF

[13] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions. Proc. Amer. Math. Soc. 141 (2013) 1313-1322.
Abstract, references, and article information   
View Article: PDF

[14] Mahir Hadžić and Govind Menon. Gradient flow structure for domain relaxation in Langmuir films. Quart. Appl. Math. 70 (2012) 659-664. MR 3052083.
Abstract, references, and article information
View Article: PDF

[15] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions. Proc. Amer. Math. Soc. 141 (2013) 573-583. MR 2996962.
Abstract, references, and article information   
View Article: PDF

[16] Gabriel Acosta, Ricardo G. Durán and Fernando López García. Korn inequality and divergence operator: Counterexamples and optimality of weighted estimates. Proc. Amer. Math. Soc. 141 (2013) 217-232.
Abstract, references, and article information   
View Article: PDF

[17] P. A. Krutitskii. The Dirichlet problem for Stokes equations outside open arcs in a half-plane and creeping flow over thin profiles. Quart. Appl. Math. 68 (2010) 537-556. MR 2676975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Giovanni P. Galdi. A steady-state exterior Navier-Stokes problem that is not well-posed. Proc. Amer. Math. Soc. 137 (2009) 679-684. MR 2448590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hyeong-Ohk Bae and Bum Ja Jin. Regularity for the Navier--Stokes equations with slip boundary condition. Proc. Amer. Math. Soc. 136 (2008) 2439-2443. MR 2390511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael Zabarankin and Andrei F. Ulitko. Hilbert formulas for $r$-analytic functions and the Stokes flow about a biconvex lens. Quart. Appl. Math. 64 (2006) 663-693. MR 2284465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Nadia Benhaboucha, Michèle Chambat and Ionel Ciuperca. Asymptotic behaviour of pressure and stresses in a thin film flow with a rough boundary. Quart. Appl. Math. 63 (2005) 369-400. MR 2150781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Vivette Girault, Béatrice Rivière and Mary F. Wheeler. A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems. Math. Comp. 74 (2005) 53-84. MR 2085402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maxim A. Olshanskii and Arnold Reusken. Grad-div stablilization for Stokes equations. Math. Comp. 73 (2004) 1699-1718. MR 2059732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Fursikov, M. Gunzburger and L. Hou. Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications. Trans. Amer. Math. Soc. 354 (2002) 1079-1116. MR 1867373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carsten Carstensen and Stefan A. Funken. A posteriori error control in low-order finite element discretisations of incompressible stationary flow problems. Math. Comp. 70 (2001) 1353-1381. MR 1836908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. A. Khuri and C. Y. Wang. Stokes flow around a bend. Quart. Appl. Math. 55 (1997) 573-600. MR MR1466150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] A. Nouri, F. Poupaud and Y. Demay. An existence theorem for the multi-fluid Stokes problem. Quart. Appl. Math. 55 (1997) 421-435. MR MR1466141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] S. H. Smith. Slow oscillatory Stokes flow. Quart. Appl. Math. 55 (1997) 1-22. MR MR1433748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] S. H. Chou. Analysis and convergence of a covolume method for the generalized Stokes problem. Math. Comp. 66 (1997) 85-104. MR 1372003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2